Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MATHEMATICAL OPERATOR")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5993

  • Page / 240

Export

Selection :

  • and

ETUDE DE LA CLASSE DES OPERATEURS M-ACCRETIFS DE L1(OMEGA ) ET ACCRETIFS DANS LINFINI(OMEGA ).LE CHAU HOAN.1977; ; S.L.; DA. 1977; PP. (56P.); BIBL. 1 P. 1/2; (THESE DOCT. 3EME CYCLE, SPEC. MATH.; PIERRE ET MARIE CURIE PARIS VI)Thesis

SUR LES SYSTEMES HOLONOMES A CARACTERISTIQUES COMPLETESLEBEAU GILLES.1978; ; FRA; DA. 1978; 2421; NON PAGINEE; 30 CM; BIBL. 5 REF.; TH. 3E CYCLE: MATH./PARIS 11/1978Thesis

HYPOELLIPTICITE PARTIELLE A LA FRONTIERE DES OPERATEURS PSEUDO-DIFFERENTIELS DE TRANSMISSIONDE GOSSON MAURICE.1978; ; FRA; DA. 1978; 254; 56 REF.; 29 CM; BIBL. 6 REF.; TH. 3EME CYCLE: MATH./NICE/1978Thesis

OPERATEURS DISSIPATIFS ET SEMI-GROUPES DANS LES ESPACES DE FONCTIONS CONTINUES.ROTH JP.1975; ; S.L.; DA. 1975; PP. 1-100; BIBL. 1 P. 1/2; (THESE DOCT. ES-SCI. MATH.; PARIS XI ORSAY)Thesis

KERNELS AND SYMBOLS OF ANALYTIC PSEUDODIFFERENTIAL OPERATORSBAOUENDI MS; GOULAOUIC C; METIVIER G et al.1983; JOURNAL OF DIFFERENTIAL EQUATIONS; ISSN 0022-0396; USA; DA. 1983; VOL. 48; NO 2; PP. 227-240; BIBL. 5 REF.Article

FACTORIZATION ALONG NEST ALGEBRASFEINTUCH A.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 84; NO 2; PP. 192-194; BIBL. 4 REF.Article

SOLUTIONS NULLES POUR UN OPERATEUR DIFFERENTIEL ANALYTIQUE RELATIVEMENT A UNE HYPERSURFACE CARACTERISTIQUE MULTIPLE AVEC UNE CONDITION DE TYPE HYPERBOLICITE FORTE = NULL SOLUTIONS FOR AN ANALYTIC DIFFERENTIAL OPERATOR RELATIVE TO A MULTIPLE CHARACTERISTIC HYPERSURFACE WITH A CONDITION OF THE STRONG HYPERBOLICITY TYPEBELABBES KADOUR.1982; ; FRA; DA. 1982; 67 P.; 30 CM; BIBL. 16 REF.; TH. 3E CYCLE: MATH. PURES/LILLE 1/1982/945Thesis

GENERALIZATIONS OF NOETHER'S THEOREM IN CLASSICAL MECHANICSSARLET W; CANTRIJN F.1981; SIAM REV.; ISSN 0036-1445; USA; DA. 1981; VOL. 23; NO 4; PP. 467-494; BIBL. 2 P.Article

ON K-CLOSURE OPERATORS IN GRAPHS. IIMAJCHER Z.1981; COLLOQ. MATH.; ISSN 0010-1354; POL; DA. 1981 PUBL. 1982; VOL. 45; NO 1; PP. 145-154; BIBL. 2 REF.Article

COMMUTING HYPONORMAL OPERATORSGUYKER J.1980; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1980; VOL. 91; NO 2; PP. 307-325; BIBL. 11 REF.Article

ON K-CLOSURE OPERATORS IN GRAPHSPLONKA J.1980; COLLOQ. MATH.; POL; DA. 1980 PUBL. 1981; VOL. 43; NO 2; PP. 373-381; BIBL. 1 REF.Article

SUR CERTAINS OPERATEURS DEFINIS PAR DES IDENTITES ALGEBRIQUESMAROT YVRARD CATHERINE.1980; ; FRA; DA. 1980; 47 P.; 30 CM; BIBL. 4 REF.; TH. 3E CYCLE: MATH. PURES APPL./MONTPELLIER 2/1980/338Thesis

A NOTE ON PARTIAL ISOMETRIES-IIGUPTA BC.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 2; PP. 208-211; BIBL. 6 REF.Article

A NOTE ON SIMILARITY OF OPERATORS AND RELATED RESULTSMUKHERJEE RN.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 4; PP. 518-521; BIBL. 7 REF.Article

A NOTE ON SUBNORMAL OPERATORS WITH FINITE RANK SELF-COMMUTATORMUKHERJEE RN.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 4; PP. 505-507; BIBL. 4 REF.Article

DIRICHLET AND SEPARATION RESULTS FOR SCHROEDINGER-TYPE OPERATORSEVANS WD; ZETTL A.1978; PROC. R. SOC. EDINBURGH, A; GBR; DA. 1978; VOL. 80; NO 1-2; PP. 151-162; BIBL. 14 REF.Article

REDUCED MATRIX ELEMENTS OF TENSOR OPERATORSGLASS R.1978; COMPUTER PHYS. COMMUNIC.; NLD; DA. 1978 PUBL. 1979; VOL. 16; NO 1; PP. 11-18; BIBL. 13 REF.Article

A CONVOLUTION STRUCTURE FOR ALMOST INVARIANT OPERATORSPANDEY GS.1978; PERIOD. POLYTECH., ELECTR. ENGNG; HUN; DA. 1978; VOL. 22; NO 2-3; PP. 119-123; BIBL. 2 REF.Article

A REMARK ON THE POLAR DECOMPOSITION OF M-SECTORIAL OPERATORS.WORONOWICZ SL.1977; LETTERS MATH. PHYS.; NETHERL.; DA. 1977; VOL. 1; NO 5; PP. 429-433; BIBL. 1 REF.Article

SUR LES FONCTIONS D'UN OPERATEUR PSEUDO-DIFFERENTIEL ELLIPTIQUE.PATISSIER G.1976; ; S.L.; DA. 1976; PP. 1-37; BIBL. 10 REF.; (THESE DOCT. SPEC. MATH., MATH. PURES, 3E CYCLE; LYON I)Thesis

A MULTIPLICATION OF DISTRIBUTIONSCOLOMBEAU JF.1983; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; ISSN 0022-247X; USA; DA. 1983; VOL. 94; NO 1; PP. 96-115; BIBL. 13 REF.Article

REMARKS ON INVARIANT SUBSPACES FOR FINITE DIMENSIONAL OPERATORSSING CHEONG ONG.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982; VOL. 42; NO 1; PP. 99-101; BIBL. 2 REF.Article

UNICITE ET NON-UNICITE DU PROBLEME DE CAUCHY POUR DES OPERATEURS A SYMBOLE PRINCIPAL REEL = UNIQUENESS AND NON-UNIQUENESS OF THE CAUCHY PROBLEM FOR OPERATORS WITH A REAL PRINCIPAL SYMBOLBAHOURI HAJER.1982; ; FRA; DA. 1982; 60 F.; 30 CM; BIBL. 12 REF.; TH. 3E CYCLE: MATH./PARIS 11/1982/3216Thesis

HANKEL OPERATORS WITH PC SYMBOLS AND THE SPACE HINFINI+PCBONSALL FF; GILLESPIE TA.1981; PROC. R. SOC. EDIMB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1981; VOL. 89; NO 1-2; PP. 17-24; BIBL. 9 REF.Article

THE PRINCIPLE OF LIMITING ABSORPTION FOR LAPLACIANS ON TWO-POINT HOMOGENEOUS SPACESTHOMPSON M.1981; PROC. R. SOC. EDINB. SECT. A. MATH.; ISSN 0308-2105; GBR; DA. 1981; VOL. 87; NO 3-4; PP. 319-329; BIBL. 9 REF.Article

  • Page / 240